Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from stage 3 multiple myeloma. Taking chemotherapy. Is there any ayurvedic treatment?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6666 Questions
my mother is suffering from multiple myeloma and in 3rd stage, she is taking chemotherapy, is there any ayurvedic traetment which she can take along chemotherapy.
Posted Wed, 15 May 2013 in Ayurveda
Answered by Dr. Shailja Puri 1 hour later

Thanks for posting your query on XXXXXXX

Multiple Myeloma is a malignancy arising from the neoplastic proliferation of plasma cells.
The treatment of the disease is to prevent the further proliferation of the malignant plasma cells and to prevent the end organ damage.

End organ damage is the effect of immunoglobulins produced by uncontrolled proliferation of plasma cells.
Chemotherapy halts the proliferation of plasma cells.

The treatment of choice is bone marrow transplant.
Bone marrow transplant will replace the diseased marrow by marrow from healthy donor.
This is the mode of treatment followed all over the world with good results.
Since, you are in India, there are some good BMT centers eg CMC Vellore, CMC Ludhiana, etc.

If you have more queries, I will be glad to answer.
Dr Shailja P Wahal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor